Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

My period is irregular after taking ipill

I m 24years old .I had my sex after 2 days(2nd march) of my previous period(23 rd feb).I took i pill within 6 hours.From 9th march I am facing vaginal bleeding .Is this any serious problem?Is there any probability of being pregnant?
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello There..
welcome to healthcare Magic forum..
I pill contains progesterone which in turn causes withdrawal bleeding when you take it..
So if the bleeding stops there is nothing to worry about..But if bleeding doesn't stop you might to consult a doctor to regularize your cycles..
You are not pregnant..
Hope this helps..
Take care!!
Answered: Fri, 11 Mar 2011
I find this answer helpful
  User's Response
it is due to the side effects of the ipill. never gulp this pill frequently. it may damage your hormonal balance and result into undesired complications in future. You may need to undergo detoxification.
Answered: Thu, 10 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor